# SDR AALA20160405006

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 146A812539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT RT TRANSITION ANGLE GUSSET AT FS 747 & STRINGER 25R IS CORRODED.  R & R GUSSET IAW AARD 51-00-05-1 REPAIR 1.
